RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2014, Volume 285, Pages 107–127 (Mi tm3554)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group

Yu. N. Drozhzhinov, B. I. Zavialov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We study solutions to partial differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter transformation group such that all eigenvalues of the infinitesimal matrix are positive. The infinitesimal matrix may contain a nilpotent part. In the asymptotic scale of regularly varying functions, we find conditions under which such differential equations have asymptotically homogeneous solutions in the critical case.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00065
Ministry of Education and Science of the Russian Federation NSh-864.2014.1
This work was supported in part by the Russian Foundation for Basic Research (project no. 13-01-00065) and by a grant of the President of the Russian Federation (project no. NSh-864.2014.1).


DOI: https://doi.org/10.1134/S0371968514020083

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2014, 285, 99–119

Bibliographic databases:

UDC: 517.5
Received in September 2013

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Selected topics of mathematical physics and analysis, Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth, Tr. Mat. Inst. Steklova, 285, MAIK Nauka/Interperiodica, Moscow, 2014, 107–127; Proc. Steklov Inst. Math., 285 (2014), 99–119

Citation in format AMSBIB
\Bibitem{DroZav14}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a~multiplicative one-parameter group
\inbook Selected topics of mathematical physics and analysis
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Vasilii Sergeevich Vladimirov's birth
\serial Tr. Mat. Inst. Steklova
\yr 2014
\vol 285
\pages 107--127
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3554}
\crossref{https://doi.org/10.1134/S0371968514020083}
\elib{http://elibrary.ru/item.asp?id=21726844}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2014
\vol 285
\pages 99--119
\crossref{https://doi.org/10.1134/S0081543814040087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339949700008}
\elib{http://elibrary.ru/item.asp?id=24048664}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926366037}


Linking options:
  • http://mi.mathnet.ru/eng/tm3554
  • https://doi.org/10.1134/S0371968514020083
  • http://mi.mathnet.ru/eng/tm/v285/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, “Asymptotically homogeneous generalized functions and some of their applications”, Proc. Steklov Inst. Math., 301 (2018), 65–81  mathnet  crossref  crossref  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:190
    Full text:17
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019